# SDR UALA2012122707428

- Difficulty date: December 26, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 72,222 hours, 26,734 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED LIGHT 4R DOES NOT ILLUMINATE WITH DOOR CLOSED AND ARMED.  REMOVED SLIDE LANYARD FROM GIRT BAR NOT ALLOWING GIRT TO ARM TO PROX SENSOR, OPS CHECK ARMED DISARMED SLIDE LIGHT ON AND OFF NORMALLY, VERIFIED GIRT BAR POSITIONS AT ARM AND DISARMED, OP CHECK NORMAL.
